Optimal Interval Refinement near Singularities.

M. Reimer

Numerische Mathematik (1988)

  • Volume: 53, Issue: 4, page 411-422
  • ISSN: 0029-599X; 0945-3245/e

How to cite


Reimer, M.. "Optimal Interval Refinement near Singularities.." Numerische Mathematik 53.4 (1988): 411-422. <http://eudml.org/doc/133283>.

author = {Reimer, M.},
journal = {Numerische Mathematik},
keywords = {optimal partition; nonlinear difference equation},
number = {4},
pages = {411-422},
title = {Optimal Interval Refinement near Singularities.},
url = {http://eudml.org/doc/133283},
volume = {53},
year = {1988},

AU - Reimer, M.
TI - Optimal Interval Refinement near Singularities.
JO - Numerische Mathematik
PY - 1988
VL - 53
IS - 4
SP - 411
EP - 422
KW - optimal partition; nonlinear difference equation
UR - http://eudml.org/doc/133283
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.